A relative trace formula
Compositio Mathematica, Volume 54 (1985) no. 2, pp. 243-310.
@article{CM_1985__54_2_243_0,
     author = {Jacquet, H. and Lai, K. F.},
     title = {A relative trace formula},
     journal = {Compositio Mathematica},
     pages = {243--310},
     publisher = {Martinus Nijhoff Publishers},
     volume = {54},
     number = {2},
     year = {1985},
     zbl = {0587.12006},
     mrnumber = {783512},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__54_2_243_0/}
}
TY  - JOUR
AU  - Jacquet, H.
AU  - Lai, K. F.
TI  - A relative trace formula
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 243
EP  - 310
VL  - 54
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1985__54_2_243_0/
UR  - https://zbmath.org/?q=an%3A0587.12006
UR  - https://www.ams.org/mathscinet-getitem?mr=783512
LA  - en
ID  - CM_1985__54_2_243_0
ER  - 
%0 Journal Article
%A Jacquet, H.
%A Lai, K. F.
%T A relative trace formula
%J Compositio Mathematica
%D 1985
%P 243-310
%V 54
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1985__54_2_243_0
Jacquet, H.; Lai, K. F. A relative trace formula. Compositio Mathematica, Volume 54 (1985) no. 2, pp. 243-310. http://www.numdam.org/item/CM_1985__54_2_243_0/

[JA] J. Arthur: The Selberg trace formula for groups of F-rank one, Annals of Math. 100(2) pp 326-385. | MR | Zbl

[TA] T. Asai: On certain Dirichlet series associated with Hilbert modular forms and Rankin's method, Math. Ann. 226 (1977) 81-94. | MR | Zbl

[WC] W. Casselman: The Hasse-Weil zeta function of some moduli varieties of dimension greater than one. In Proceeding of Symposia in Pure Mathematics, Vol. 33 (1979), part 2, pp 141-163. | MR | Zbl

[HLR] Harder and Langlands: Rappoport Algebraische Zyklen auf Hilbert-Blumenthal Flacken, to appear. | Zbl

[JL] H. Jacquet and R. Langlands: Automorphic forms on GL(2), Springer Verlag, Lecture Notes in Mathematics No. 114 (1970). | MR | Zbl

[RL] R. Langlands: Base Change for GL(2), Annals of Math. Studies, No 96, Princeton University Press. | MR | Zbl

[FS] F. Shahidi: Local coefficients and normalization of intertwinning operators for GL(n), Comp. Math. 48 (1983) 271-295. | Numdam | MR | Zbl